DOCUMENTA MATHEMATICA, Vol. 20 (2015), 1207-1225

David E. Barrett, Dariush Ehsani, Marco M. Peloso

Regularity of Projection Operators Attached to Worm Domains

We construct a projection operator on an unbounded worm domain which maps subspaces of $Ws$ to themselves. The subspaces are determined by a Fourier decomposition of $Ws$ according to a rotational invariance of the worm domain.

2010 Mathematics Subject Classification: Primary 32W05; Secondary 35B65, 32T20

Keywords and Phrases:

Full text: dvi.gz 34 k, dvi 120 k, ps.gz 283 k, pdf 203 k.


Home Page of DOCUMENTA MATHEMATICA